Towards Tikhonov regularization of non-linear ill-posed problems: a dc programming approach - Archive ouverte HAL Access content directly
Journal Articles Comptes Rendus. Mathématique Year : 2002
Not file

Dates and versions

hal-01636769 , version 1 (16-11-2017)

Identifiers

Cite

Hoai An Le Thi, Tao Pham Dinh, Hào Dinh Nho. Towards Tikhonov regularization of non-linear ill-posed problems: a dc programming approach. Comptes Rendus. Mathématique, 2002, 335 (12), pp.1073 - 1078. ⟨10.1016/S1631-073X(02)02611-0⟩. ⟨hal-01636769⟩
21 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More